Информация о публикации

Просмотр записей
Инд. авторы: Liseikin V.D., Paasonen V.I.
Заглавие: Adaptive Grids and High-Order Schemes for Solving Singular Perturbation Problems
Библ. ссылка: Liseikin V.D., Paasonen V.I. Adaptive Grids and High-Order Schemes for Solving Singular Perturbation Problems // Numerical Analysis and Applications. - 2021. - Vol.14. - Iss. 1. - P.69-82. - ISSN 1995-4239. - EISSN 1995-4247.
Внешние системы: DOI: 10.1134/S1995423921010067; SCOPUS: 2-s2.0-85107563073; WoS: 000660034900006;
Издано: 2021
Физ. характеристика: с.69-82